pains in shoulders. flush feeling. fever off and on. generally feel bad most days.
Thses side effects last as long as you are on the medication. Your symptoms is your body's way of reacting to this medication. Contact your doctor definately since you are having fevers. I took Remicade for 3yrs and had all the symptoms you are having and many others. I now have kidney stones (passed 9 since 2009 and the CT Scan shows 13 more in both kidneys) and just last year had to have right shoulder surgery to repair 2 torn ligaments and reattatch my collar bone to my shoulder cause one major side effect of Remicade is joint-tissue degeneration. So talk to your gastroenterologist about your future in taking this medication. Myself, i quit taking Remicade March 2012 and my UC is in remission and i regulate it with my diet and exercise and continuous f/u appt.s with my doctor..
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2011 • 1 answer
Posted 29 Jan 2012 • 1 answer
Posted 11 Jun 2013 • 1 answer
Posted 23 Aug 2013 • 2 answers
Posted 31 Dec 2015 • 0 answers